Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What will happen if i mix steroids with antidepressants ?

hello i was currently taking steroids but ive stopped recently where im sufferint from bad anxiety and depression , my doctor prescribed me today with 20mg of citaloprom , what would happen if i combined that with the steroid?
Asked On : Thu, 22 Mar 2012
Answers:  3 Views:  1582
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dear Sir/ Madam
Treatment with steroid may results into psychological difficulty such as anxiety, sadness, fearfulness or unusual experiences. However most of the time such symptoms resolves once steroids medication is stopped. When due to any reason discontinuation is not possible appropriate medication is given. In your case citalopram may be taken with steroid .
Answered: Thu, 22 Mar 2012
I find this answer helpful
  User's Response
Welcome to health care magic forum,
this problem of anxiety and depression is due to withdrawal effect of steroid which is common in patients who are stopping steroids. but why are you taking steroids? for what?
citaoprom can be taken with steroid but have not curative effect.
it will release your anxiety and depression for temporary period.
if you want to get permenent cure then take homeopathy which is given after considering your mental and physical problem both together. So consult good classical homeopath. You will surely get benefit with homeopathy.

For more inquiry and/or online treatment write to:
Have a good health
Answered: Mon, 26 Mar 2012
  User's Response
thank you for the inquiry.

would you like to change in to ayurveda?

there are wonderful therapies and medicines in ayurveda for anxiety and depression with out side effects
Answered: Thu, 22 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor